MathSciNet Relay Station
MathSciNet bibliographic data
MR484184 (58 #4113) 82.32 (82.28)
Newman, Charles M. Zeros of the partition function for generalized Ising systems. Comm. Pure Appl. Math. 27 (1974), 143–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement